The zero-information-limit condition and spurious inference in weakly identified models
Charles Nelson and
Richard Startz
Journal of Econometrics, 2007, vol. 138, issue 1, 47-62
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (30)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(06)00088-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Zero-Information-Limit-Condition and Spurious Inference in Weakly Identified Models (2007) 
Working Paper: The Zero-Information-Limit Condition and Spurious Inference in Weakly Identified Models (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:138:y:2007:i:1:p:47-62
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().